Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
9 p, 2.0 MB C^1 self-maps on S^n, S^n S^m, C P^n and H P^n with all their periodic orbits hyperbolic / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study in its homological class the periodic structure of the C1 self–maps on the manifolds Sn (the n–dimensional sphere), Sn × Sm (the product space of the n–dimensional with the m–dimensional spheres), CPn (the n–dimensional complex projective space) and HPn (the n–dimensional quaternion projective space), having all their periodic orbits hyperbolic.
2012
Taiwanese Journal of Mathematics, Vol. 16 Núm. 1 (2012) , p. 323-334  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.